# SDR 9505035534

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113N5502
- Condition: Damaged
- Location: Spoilers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE NR 1, NR 2, NR 10, NR 11, AND NR 12 SPOILER UPPER SKIN PANELS WERE FOUND WITH NUMEROUS AREAS OF DAMAGE AND DELAMINATION (2 INCH DIAMETER TYPICAL).  INSTALLED REPAIRS PER SRM 57-70-01, FIG. 201 AND NWA EA 55-97817.
